On the definition, stationary distribution and second order structure of positive semidefinite Ornstein–Uhlenbeck type processes

Pigorsch, Christian, Stelzer, Robert . Bernoulli 2009. 15 (3) :754-773

Locate this article in:

Bibtex

@article{CIS-265333,
  Author = {Pigorsch, Christian and Stelzer, Robert},
  Title = {On the definition, stationary distribution and second order structure of positive semidefinite Ornstein–Uhlenbeck type processes},
  Journal = {Bernoulli},
  Volume = {15},
  Number = {3},
  Year = {2009},
  Pages = {754--773},
  Keywords = {Bandwidth, Smoothing, Nonparametric regression, Kernel, Extreme-value theory, Jump discontinuity, Curve estimation, local linear methods, local polynomial methods, super efficiency, Normal mixture, Quadratic variation, matrix subordinator, completely positive matrix, operator self-decomposable distributions}
}

Similar articles